# SDR VNAA2019052111102

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 10,831 hours, 9,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 14090H0689
- Condition: Cracked
- Location: Cockpit
- Part time: 10,831 hours, 9,952 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED IN FLIGHT AT 8000 FEET. MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW, OPS CHECK GOOD.
